This question was answered on Thu 29, Apr 2010 11:54pm by Dr. Srivastava

low muscle enzymes

    
Asked by iloveitaly (Female; 55; UNITED STATES; was on lipitor, DR stopped medication due to blood test indicating "low muscle enzymes". Also have collagenous colitis...no other health issues known.; Relevant drugs:lipitor, xanax, klonopin, albuterol ) on Wed 24, Mar 2010 01:59pm

I was told by my DR. that I have "low muscle enzymes" after a routine blood test since I was taking Lipitor, my question is how serious it is condition and if the enzymes will replenish themselves since I am no longer taking lipitor ? Also, could this have damaged my heart ? Or could it cause tiredness and fatigue ?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Srivastava  on Thu 29, Apr 2010 11:54pm:

Hi, Usually the common enzyme measured are CPK and lactate dehydrogenase which tend to elevate in fibromyalgia and degenerative cardiac conditions etc. Increase in the levels of such enzymes signifies degeneration or injury to skeletal or heart muscle tissues. In your case the muscle enzymes have come down with the regular treatment which shows decreased progression of disease activities. Therefore your doctor might have stopped lipitor. But as you have not mentioned the specific names of enzymes so nothing much can be told beyond this level and your treating doctor can best explain the condition and rationale for stoppage of medicine as he is in full knowledge of your case. Hope this helps.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Rosena Hartery on Thu 15, Mar 2012 07:33am:
HI I was told by my doctor that I have "low muscle enzymes". What causes this? I am on Thyroid medication (Synthroid 0.1 mg) and have fibromyalgia. Should I get this checked regularly to see if anything changes and is there anything that helps to change low muscle enzymes? Any help you could provide would be very much appreciated.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
abdomendiscoloration     1     abdomendiscoloration     GRAHAM FIELD COMPOSITE OVERBED TABLE DIMENSIONS     is it dangerous to keep your foreskin pulled     Tea     CUT     symptoms of tendonitis in yout ankle     Can I use airborne as a suppository     whatisalocalisedinfection     Iamwaking     pitt     adams apple punch     Ihavethisraisedhard     small rashes appearing all parts of body     side effects of ergocalcifer     Pain in knees after sitting     At age13 how big should the balls befor a boy     kidneydilationinfetusat32weeks     uti newborn     search     marr     Should I ask my OBGYN about my possible melanoma     nightfall problem     blisterunder     painduringurination     cynictrack     Pers     Search for answers     caruncle herpes     Search for answers     false     Clostridium     red     pantoxi thiamine     Spinal cord injury     Search for answers     rectalpressureaftergastricbypass     Search for answers     beserol     Search for answers     search     Search for answers     T     symptomsoflymedisease     HiihaveleuchorriaproblemanditchinginanalcanalnowIhavepregnancyoftwoweekssoplstellmethesolutionofthistopreventfurtherproblems     man boobs     Back neck swollen     Appetite loss     hit20in20the20testicales     twitchingeyes     Search for answers     What are the latest in cataract surgery     Search for answers     poisonivyquestions     Bacterialvaginalinfection     Cataracts     Search for answers     elderly malethin skin     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats